| Catalog Number |
02.07.0035RP |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-jun-2024: lot 2118422: (b)(4) items manufactured and released on 24-mar-2022.Expiration date: 2027-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved; batch review performed on 14-jun-2024: gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 (k090988) lot 2116013: (b)(4) items manufactured and released on 01-mar-2022.Expiration date: 2027-02-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0025r femoral component sphere cemented size 5+ r (k140826) lot 2117640: (b)(4) items manufactured and released on 22-feb-2022.Expiration date: 2027-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0514fr tibial insert fixed sphere flex size 5/14 mm r (k121416) lot 2108927: (b)(4) items manufactured and released on 16-sep-2021.Expiration date: 2026-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
Event or Problem Description
At about 2 years after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.